MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TT MB BASEPLATE; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R

LIMACORPORATE S.P.A. TT MB BASEPLATE; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Model Number 1375.15.605
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on june 3rd, 2025, due to patient's poor bone quality and the implant loosened.The following components were removed: smr glenoid peg tt small-r #s (part code 1375.14.651, lot number 1600393, sterilization (b)(4).Smr glenoid baseplate small-r (part code 1375.15.605, lot number 1608246, sterilization (b)(4).Smr glenosphere ø36mm small-r (part code 1376.09.025, lot number 1618000, sterilization (b)(4).The date of the previous surgery is unknown.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the removed components, no pre-existing anomaly was discovered by checking the manufacturing charts of the items belonging to the same product codes and lot numbers as the devices involved in this event.This is the first and only complaint received about these lot numbers.Neither x-rays nor clinical data were available, therefore no further investigation can be carried out on this event.However, according to the information received from the complaint source, the patient had poor bone quality, and this circumstance is suspected to be the main reason for the revision surgery.Hence, taking into account that: no pre-existing anomaly has been discovered by checking the manufacturing charts of the involved lot numbers the patient had poor bone quality.We can conclude that the event is not product related.Pms data according to pms data, revision rate of smr glenoid baseplate, belonging to the family codes 1375.15.605/610/620, due to aseptic loosening is around 0.33%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
TT MB BASEPLATE
Common Device Name
SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22518008
Report Number3008021110-2025-00093
Device Sequence Number9231384
Product Code KWS
UDI-Device Identifier08033390089562
UDI-Public08033390089562
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.605
Device Lot Number1608246
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown